# SDR DALA2023080106210

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 53,003 hours, 36,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON RH CENTER FIXED VANE, UPPER SURFACE OF 0.700IN LENGTH X 0.600IN WIDTH AT DENT #1, (53.25" FROM IB EDGE, 5" FROM TE) IN REF MON JOB 032-0001 LOG 1549344. SUMMARY OF NRC 00407: RH CENTER FIXED VANE, UPPER SURFACE WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 AND 51-70-02-0G PROCEDURE GENERAL. (LP #2894377)
